Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 42, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2011, 5:55 PM MDT for Banner County, Cheyenne County, Kimball County, Nebraska. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 5:55 PM MDT (23:55 UTC)
- Expired
- Jun 16, 2011, 6:45 PM MDT
- In force
- 50 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE
The radar
The Cheyenne radar (KCYS), 106 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:10 PM MDT | HAIL 1 | 1 S Kimball, NE | INTERSECTION OF INTERSTATE 80 AND HIGHWAY 71. |
| Jun 16, 6:28 PM MDT | HAIL 1 | 4 E Kimball, NE | NICKEL TO QUARTER HAIL COMING DOWN VERY HARD |
| Jun 16, 6:30 PM MDT | HAIL 1 | 2 W Dix, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:55 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2399 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
575 WUUS55 KCYS 162355 SVRCYS NEC007-033-105-170045- /O.NEW.KCYS.SV.W.0042.110616T2355Z-110617T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 555 PM MDT THU JUN 16 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA... EXTREME WEST CENTRAL CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA... EASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 645 PM MDT * AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KIMBALL AIRPORT...OR 8 MILES SOUTHWEST OF KIMBALL...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... KIMBALL...BENNETT RESERVOIR...AND DIX. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 14 AND 36. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4147 10347 4125 10327 4107 10372 4116 10384 TIME...MOT...LOC 2355Z 230DEG 23KT 4115 10372 WIND...HAIL 60MPH 1.00IN $$ MAZUR
2 follow-up statements
786
WWUS55 KCYS 170018
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT THU JUN 16 2011
NEC007-170026-
/O.CAN.KCYS.SV.W.0042.000000T0000Z-110617T0045Z/
BANNER NE-
618 PM MDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BANNER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4120 10372 4139 10353 4139 10344 4125 10327
4112 10363
TIME...MOT...LOC 0016Z 230DEG 23KT 4124 10358
$$
NEC033-105-170045-
/O.CON.KCYS.SV.W.0042.000000T0000Z-110617T0045Z/
CHEYENNE NE-KIMBALL NE-
618 PM MDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
KIMBALL AND EXTREME WEST CENTRAL CHEYENNE COUNTIES UNTIL 645 PM
MDT...
AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BENNETT RESERVOIR...OR NEAR KIMBALL...MOVING NORTHEAST AT 25 MPH.
IN ADDITION...AT 610 PM...HAIL TO THE SIZE OF QUARTERS WAS REPORTED
BY LAW ENFORCEMENT AT THE INTERSECTION OF INTERSTATE 80 AND HIGHWAY
71 WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DIX AND I-80 EXIT 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4120 10372 4139 10353 4139 10344 4125 10327
4112 10363
TIME...MOT...LOC 0016Z 230DEG 23KT 4124 10358
WIND...HAIL 60MPH 1.00IN
$$
MAZUR839
WWUS55 KCYS 170041
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
641 PM MDT THU JUN 16 2011
NEC033-105-170051-
/O.EXP.KCYS.SV.W.0042.000000T0000Z-110617T0045Z/
CHEYENNE NE-KIMBALL NE-
641 PM MDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIMBALL AND
EXTREME WEST CENTRAL CHEYENNE COUNTIES WILL EXPIRE AT 645 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4120 10372 4139 10353 4139 10344 4125 10327
4112 10363
TIME...MOT...LOC 0041Z 230DEG 23KT 4134 10342
$$
MAZURWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:58 PM MDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 16, 2:58 PM MDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 258 PM MDT THU JUN 16 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE EAST AND NORTHEAST ACROSS THE EASTERN CWA THIS AFTERNOON AND EVENING AS A SURFACE COOL FRONT AND UPPER SHORTWAVE PASS OVER THE REGION. THE STORMS SHOULD EXIT THE EASTERN PARTS OF THE CWA LATER THIS EVENING BUT SOME RESIDUAL CONVECTION STILL POSSIBLE. MAIN TROUGH AXIS WILL MOVE ACROSS FRIDAY MORNING WITH COOLER TEMPERATURES. CYCLONIC FLOW ACROSS THE PACIFIC NORTHWEST WILL CONTINUE TO BRING IMPULSES OVER THE REGION THROUGH SATURDAY WITH ASSOCIATED CHANCES FOR CONVECTION...MAINLY ON SATURDAY. TEMPERATURES WILL REMAIN MILD ON SATURDAY. .LONG TERM...SUNDAY THROUGH THURSDAY THERE ARE SOME MINOR 12Z MODEL DIFFERENCES WITH REGARDS TO THE UPPER LEVEL FEATURES...BUT THE OVERALL PATTERN LOOKS SIMILAR TO THE 00Z MODEL RUN. A LONG WAVE TROUGH WILL PREVAIL OVER THE INTERMOUNTAIN WEST AND OVER THE ROCKIES/HIGH PLAINS SUNDAY AND MONDAY. BOTH THE GEM AND ECMWF MAINTAIN A CLOSED LOW MOVING FROM UTAH ACROSS COLORADO AND NORTHEAST ACROSS NEBRASKA...WITH THE ECMWF FASTER THAN THE GEM. GENERALLY FAVORED A CONSENSUS APPROACH TO THE GRIDS...WITH THE TROUGH EXITING THE CWA BY WEDNESDAY AND RIDGE OUT WEST BECOMING THE DOMINANT FEATURE ON THURSDAY. EXPECT UNSETTLED WEATHER WITH SCATTERED MAINLY DIURNAL SHOWERS/TSTORMS SUNDAY THROUGH TUESDAY...FOLLOWED BY MORE ISOLATED CONVECTION ON WEDNESDAY AND THURSDAY OVER THE NORTHERN CWA AND SOUTHERN LARAMIE RANGE. A PACIFIC COLD FRONT WILL BE MOVING EAST THROUGH THE CWA ON SUNDAY...WITH BELOW NORMAL TEMPERATURES MONDAY AND TUESDAY DUE TO CYCLONIC FLOW ALOFT AND PRECIPITATION. TEMPERATURES WILL MODERATE TO SEASONAL NORMALS WEDNESDAY AND THURSDAY. && .AVIATION...18Z TAF ISSUANCE SCATTERED SHOWERS AND TSTORMS DEVELOPING OVER SOUTHEAST WYOMING WILL MOVE EAST AND NORTHEAST INTO THE NEBRASKA PANHANDLE THROUGH EARLY THIS EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH HAIL AND STRONG/GUSTY WINDS. THERE WILL BE BRIEF PERIODS OF MVFR TO LOCAL IFR CIGS/VSBYS ASSOCIATED WITH THE TSTORMS. THE CONVECTION WILL LINGER THROUGH LATE THIS EVENING BEFORE ENDING. STILL CONCERNED ABOUT LOW CLOUDS AND PATCHY FOG FOR PORTIONS OF THE NEBRASKA PANHANDLE DUE TO MOIST NORTHEAST TO EAST LOW LEVEL FLOW. WENT WITH LOW END MVFR CIGS/VSBYS AT KBFF...KSNY AND KAIA BETWEEN 06Z AND 12Z. WESTERLY WINDS WILL BECOME GUSTY ON FRIDAY... WITH GUSTS OF 25 TO 35 KT FORECAST. && .FIRE WEATHER... SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE PLAINS THROUGH EARLY THIS EVENING BRINGING WETTING RAIN. NO CONCERNS ANTICIPATED THROUGH THE WEEKEND WITH NON-CRITICAL FUELS AND MILD TEMPERATURES. && .HYDROLOGY... FLOOD WARNINGS REMAIN IN EFFECT THROUGH THIS WEEKEND FOR THE UPPER NORTH PLATTE RIVER DUE TO SNOW MELT AND RUNOFF FROM THE SIERRA MADRE AND SNOWY RANGES. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING. THE HEAVIER RAINFALL WILL BE EAST OF THE LARAMIE RANGE WITH LOCALLY 1 TO 2 INCHES OF RAIN POSSIBLE. A QUARTER TO ONE HALF INCH OF RAIN IS POSSIBLE WEST OF THE LARAMIE RANGE. THE RAINFALL WILL CONTRIBUTE TO SMALL RISES ON THE LOWER NORTH PLATTE RIVER AND CAUSE BANKFULL STAGES OVER THE OTHER RIVERS AND STREAMS IN THE EASTERN CWA. SCATTERED SHOWERS AND AFTERNOON THUNDERSTORMS WILL BE OVER THE REGION SATURDAY THROUGH EARLY NEXT WEEK. THE RATE OF SNOW MELT WILL DECREASE SLIGHTLY THIS WEEKEND AND EARLY NEXT WEEK AS MOUNTAIN TEMPERATURES WILL BE COOLER...HOWEVER THE HIGH WATER LEVELS WILL CONTINUE. FLOOD WARNINGS REMAIN IN EFFECT FOR THE NORTH PLATTE RIVER AT HENRY AND MITCHELL. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...EMANUEL LONG TERM/AVIATION/HYDROLOGY...JAMSKI
Hazardous weather outlook, Jun 16, 2:12 PM MDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CHEYENNE WY 212 PM MDT THU JUN 16 2011 NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119- 171200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 212 PM MDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP EAST OF THE LARAMIE RANGE EARLY THIS AFTERNOON AND MOVE EAST AND NORTHEAST INTO THE WESTERN NEBRASKA PANHANDLE THROUGH LATE THIS AFTERNOON AND EARLY EVENING. SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WIND GUSTS AND HEAVY RAINFALL. THE THUNDERSTORMS WILL DIMINISH LATER THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING FOR MUCH OF SOUTHEAST WYOMING AND ALL WESTERN NEBRASKA PANHANDLE COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING WILL CONTINUE ON THE NORTH PLATTE RIVER IN GOSHEN AND SCOTTS BLUFF COUNTIES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY THIS EVENING. PLEASE RELAY YOUR REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ103>105-109>116-171200- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 212 PM MDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER SOUTH CENTRAL WYOMING AND MOVE TO THE NORTHEAST. SOME OF THE STORMS WILL BE STRONG AND PRODUCE SMALL HAIL...GUSTY WINDS AND MODERATE RAINFALL. THE THUNDERSTORMS WILL DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING WILL CONTINUE ON THE RIVERS FLOWING OUT OF THE SNOWY AND SIERRA MADRE RANGES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Jun 16, 4:58 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
458 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST BRIDGEPORT 41.67N 103.10W
06/16/2011 E70 MPH MORRILL NE TRAINED SPOTTER
HEAVY RAIN AS WELL.
&&
GCLAYCOMLocal storm report, Jun 16, 5:00 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND GST ALLIANCE 42.10N 102.87W
06/16/2011 M67 MPH BOX BUTTE NE ASOS
&&
MJAMSKISpecial weather statement, Jun 16, 5:04 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 504 PM MDT THU JUN 16 2011 WYZ101-103-162345- CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY- 504 PM MDT THU JUN 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 545 PM MDT... AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF BOXELDER...OR 17 MILES SOUTHEAST OF EVANSVILLE...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DOUGLAS... BOXELDER... GLENROCK... ROLLING HILLS ESTATES... DEER CREEK... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 124 AND 175. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. RE
Local storm report, Jun 16, 5:11 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND GST ALLIANCE 42.10N 102.87W
06/16/2011 M70 MPH BOX BUTTE NE ASOS
&&
BCHAPMANLocal storm report, Jun 16, 5:24 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
524 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG BRIDGEPORT 41.67N 103.10W
06/16/2011 MORRILL NE EMERGENCY MNGR
NUMEROUS TREE LIMBS AND BRANCHES BLOWN DOWN. ONE 16 INCH
TREE WAS SPLIT IN HALF.
&&
MJAMSKILocal storm report, Jun 16, 5:27 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM NON-TSTM WND DMG BAYARD 41.76N 103.32W
06/16/2011 MORRILL NE EMERGENCY MNGR
POWER LINES DOWN ON HILL 62A
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 2:28 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 23 min |
| Jun 16, 2:36 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff | 24 min |
| Jun 16, 2:51 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 54 min |
| Jun 16, 2:55 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 43 min |
| Jun 16, 3:23 PM MDT | Flash Flood Warning | CYS | Banner, Scotts Bluff, Sioux | 12 hr |
| Jun 16, 3:36 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Morrill, Scotts Bluff, Sioux | 39 min |
| Jun 16, 4:09 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Morrill, Scotts Bluff, Sioux | 51 min |
| Jun 16, 4:19 PM MDT | Flash Flood Warning | CYS | Banner, Box Butte, Dawes, Morrill, Scotts Bluff, Sioux | 6 hr |
| Jun 16, 4:53 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Morrill | 37 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.